# SDR DALA2019070504039

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Torque Tube
- Condition: Corroded
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON RUDDER CONTROL TAB TORQUE TUBE IN REF 2720-2004 JOB #001-0259. RUDDER CONTROL TAB TORQUE TUBE WERE REPLACED FOR NEW P/N:3917927-1 AND WAS INSTALLED PER 2720-2004 JOB# 001-0259. (LP1155397)
